# SDR FDEA201006182108

- Difficulty date: June 18, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Corroded
- Location: Bs 480-580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 480-580 BL0. REMOVED SEAT TRACK SECTION BL0 BETWEEN STA 480-600 IAW SRM 51-30-2. LOCATED AND DRILLED NEW SEAT TRACK SECTION IAW SRM 53-10-2 FIG 7A REV D AND 51-30-5. INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2 REV 103.
